Poisoning due to MDMB-CHMICA, a synthetic cannabinoid receptor agonist

@article{Meyyappan2017PoisoningDT,
  title={Poisoning due to MDMB-CHMICA, a synthetic cannabinoid receptor agonist},
  author={Chitra Meyyappan and L. Ford and A. Vale},
  journal={Clinical Toxicology},
  year={2017},
  volume={55},
  pages={151 - 152}
}
  • Chitra Meyyappan, L. Ford, A. Vale
  • Published 2017
  • Medicine
  • Clinical Toxicology
  • The journal has just published two articles on the features of MDMB-CHMICA poisoning, and all 16 cases reported were confirmed analytically.[1,2] In addition, there have been reports of two deaths.[3,4] Hill et al. [1] observed a reduced level of consciousness in four of seven patients, tonic–clonic convulsions in two, respiratory acidosis in three (and in all, three of those who had used MDMB-CHMICA alone), agitation in three, and a variable impact on the pulse rate (sinus tachycardia 5/7 and… CONTINUE READING
    6 Citations

    Topics from this paper.

    References

    SHOWING 1-7 OF 7 REFERENCES
    Fatal intoxication with synthetic cannabinoid MDMB-CHMICA.
    • 59
    • Highly Influential
    Analysis of legal high materials by UPLC-MS/TOF as part of a toxicology vigilance system. What are the most popular novel psychoactive substances in the UK
    • Ann Clin Biochem
    • 2016
    Sudden Cardiac Death Following Use of the Synthetic Cannabinoid MDMB-CHMICA.
    • 54